# SDR CALA2017072102289

- Difficulty date: July 18, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 105,747 hours, 16,499 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T31113
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP BLEND OUT UNDER LOCK FASTENER HEAD EXPOSING PART OF COUNTERSINK THAT HAS LIGHT CORROSION UNDERNEATH ON UPPER FUSELAGE CROWN SKIN BS 1307 JUST OUTBOARD OF STRINGER 1R REPAIRED THE SKIN IAW SRM 53-00-01, REPAIR 29, FIG 201
